# SDR 20010323CW010

- Difficulty date: February 20, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Cndair CL6002B16
- Aircraft serial: 5405
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 601R102371
- Condition: Sheared
- Location: Mlg
- Part time: 611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RT MAIN LANDING GEAR SIDE BRACE ACTUATOR THE INBOARD TRUNION PIN WAS FOUND TO BE SHEARED OFF AT THE FORWARD ATTACH NUT WHICH HOLDS THE PIN INTO THE WING ATTACH FITTING.  UNABLE TO DETERMNE THE TIME AT WHICH THE PART FAILED.
